# SDR DU4R2006440

- Difficulty date: May 6, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1400 FRAME SHEAR TIE S-26R.  REMOVED SHEAR TIE, FABRICATED AND INSTALLED SHEAR TIE 6.25 X 2.0 INCHES FROM L-ANGLE EXTRUSION 7075-T6 .100" IAW B757 SRM 51-20-01 AND 51-40-02.
